Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

Toric singularities: Log-blow-ups and global resolutions


Author: Wieslawa Niziol
Journal: J. Algebraic Geom. 15 (2006), 1-29
Published electronically: June 27, 2005
MathSciNet review: 2177194
Full-text PDF

Abstract | References | Additional Information

Abstract: We prove that singularities of Kato's log-regular schemes (a base-free analogue of toroidal embeddings) can be resolved globally by a log-blow-up. This is done by showing that the classical desingularization algorithms can be globalized and extended to log-schemes.


References [Enhancements On Off] (What's this?)


Additional Information

Wieslawa Niziol
Affiliation: Department of Mathematics, College of Science, University of Utah, Salt Lake City, Utah 84112-0090
Email: niziol@math.utah.edu

DOI: http://dx.doi.org/10.1090/S1056-3911-05-00409-1
PII: S 1056-3911(05)00409-1
Received by editor(s): January 6, 2003
Received by editor(s) in revised form: February 10, 2005
Published electronically: June 27, 2005


Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2014 University Press, Inc.
Comments: jag-query@ams.org
AMS Website